Translator Disclaimer
2019 $n$-fold hyperspaces as cones
Alejandro Illanes, Veronica Martinez-de-la-Vega, Daria Michalik
Rocky Mountain J. Math. 49(7): 2185-2203 (2019). DOI: 10.1216/RMJ-2019-49-7-2185

Abstract

For a continuum $X$, let $C_{n}(X)$ be the hyperspace of nonempty closed subsets of $X$ with at most $n$ components. In this paper we prove that if $X $ is a fan and $n\neq 2$, then $C_{n}(X)$ is a cone if and only if $X$ is a cone.

Citation

Download Citation

Alejandro Illanes. Veronica Martinez-de-la-Vega. Daria Michalik. "$n$-fold hyperspaces as cones." Rocky Mountain J. Math. 49 (7) 2185 - 2203, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2185

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 07152860
MathSciNet: MR4039965
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2185

Subjects:
Primary: 54B20
Secondary: 54F15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top